# SDR DHL2003873579

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP LOWER FWD PLATING SHOWS CRACK (1.000 ) AND DENT BETWEEN STA XF.322.000 AND XF.355.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030620, ED-3451.  REMOVED FASTENERS.  TRIMMED OUT AND REMOVED THE DAMAGED SKIN SEGMENT IAW EODHL-030620, ED-3451.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A NEW SKIN SEGMENT AND TWO SPLICE STRAPS IAW EODHL-030620, ED-3451.  CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT INTERIOR SURFACE AND SPLICE STRAPS IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED THE NEW SKIN SEGMENT AND SPLICE STRAPS ON LT WING OTBD FLAP LOWER FWD.  SURFACE (BETWEEN STA XF.322.000 AND XF.355.000) USING NEW FASTENERS.
